Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A SIMPLE C*-ALGEBRA WITH PERFORATION AND THE CORONA FACTORIZATION PROPERTY

D. KUCEROVSKY and P.W. NG
Journal of Operator Theory
Vol. 61, No. 2 (Spring 2009), pp. 227-238
Published by: Theta Foundation
Stable URL: http://www.jstor.org/stable/24715868
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A SIMPLE C*-ALGEBRA WITH PERFORATION AND THE CORONA FACTORIZATION PROPERTY
Preview not available

Abstract

The corona factorization property is connected with the KK-theory and the behaviour of stability for C*-algebras. We show that there exists a simple C*-algebra with perforation and the corona factorization property.

Page Thumbnails

  • Thumbnail: Page 
[227]
    [227]
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238